Zurück zur Übersicht
Exportieren als [feed] RSS 1.0 [feed] RSS 2.0
Gruppieren nach: Erscheinungsjahr | Autoren | Dokumenttyp | Keine Sortierung
Springe zu: 2016 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2004 | 2003 | 2002 | 2000 | 1999 | 1998 | 1997 | 1996

2016

Falkenburg, Oliver (2016) Auswertung der Skorokhodmetrik. Open Access Mannheim [Dissertation]
[img]
Vorschau

Werner, Florian (2016) Brownian motions on metric graphs. Open Access Mannheim [Dissertation]
[img]
Vorschau

2013

Lang, Annika ; Potthoff, Jürgen (2013) Erratum: Fast simulation of Gaussian random fields [Monte Carlo Methods and Appications, 17, 3 (2011), 195–214]. Monte Carlo Methods and Applications 19 1 73-75 [Zeitschriftenartikel]

2012

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert (2012) Finite propagation speed for solutions of the wave equation on metric graphs. Journal of Functional Analysis 263 5 1198-1223 [Zeitschriftenartikel]

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert (2012) Construction of the paths of Brownian motions on star graphs I. Communications on Stochastic Analysis 6 2 223-245 [Zeitschriftenartikel]

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert (2012) Construction of the paths of Brownian motions on star graphs II. Communications on Stochastic Analysis 6 2 247-261 [Zeitschriftenartikel]

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert (2012) Brownian motions on metric graphs. Journal of Mathematical Physics 53 9 095206-095206 [Zeitschriftenartikel]

2011

Lang, Annika ; Potthoff, Jürgen (2011) Fast Simulation of Gaussian random fields. Monte Carlo Methods and Applications 17 3 195-214 [Zeitschriftenartikel]

Barth, Andrea ; Benth, Fred Espen ; Potthoff, Jürgen (2011) Hedging of spatial temperature risk with market-traded futures. Applied Mathematical Finance 18 2 93-117 [Zeitschriftenartikel]

2010

Potthoff, Jürgen (2010) Sample properties of random fields III : Differentiability. Communications on Stochastic Analysis 4 3 335-353 [Zeitschriftenartikel]

Lang, Annika ; Chow, Pao-Liu ; Potthoff, Jürgen (2010) Almost sure convergence of a semidiscrete Milstein scheme for SPDE's of Zakai type. Stochastics : an international journal of probability and stochastic processes 82 3 315-326 [Zeitschriftenartikel]

2009

Potthoff, Jürgen (2009) Sample properties of random fields I: Separability and measurability. Communications on Stochastic Analysis 3 1 143-153 [Zeitschriftenartikel]

Potthoff, Jürgen (2009) Sample properties of random fields II: Continuity. Communications on Stochastic Analysis 3 3 331-348 [Zeitschriftenartikel]

2008

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert (2008) Contraction semigroups on metric graphs. In: Analysis on graphs and its applications : Isaac Newton Institute for Mathematical Sciences, Cambridge, UK, January 8 - June 29, 2007 2008 Providence, RI [Konferenzveröffentlichung]

Chow, Pao-Liu ; Potthoff, Jürgen (2008) Donsker's functional calculus and related questions. Singapore [u.a.] 53-89 [Buchkapitel]

2007

Lang, Annika (2007) Simulation of Stochastic Partial Differential Equations and Stochastic Active Contours. Open Access [Dissertation]
[img]
Vorschau

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert (2007) Heat kernels on metric graphs and a Trace Formula. In: Adventures in mathematical physics : International Conference in Honor of Jean-Michel Combes on Transport and Spectral Problems in Quantum Mechanics, September 4 - 6, 2006, Université de Cergy-Pointoise, Cergy-Pontoise, France 2007 Providence, RI [Konferenzveröffentlichung]

Gall, Jürgen ; Potthoff, Jürgen ; Schnörr, Christoph ; Rosenhahn, Bodo ; Seidel, Hans-Peter (2007) Interacting and annealing particle systems - Mathematics and recipes. Journal of Mathematical Imaging and Vision : JMIV 28 1 1-18 [Zeitschriftenartikel]

2006

Kaddachi, Riadh (2006) Different aspects of nonlinear stochastic filtering theory. Open Access [Dissertation]
[img]
Vorschau

Dejon, Alexander (2006) Stochastic Image Reconstruction as Ground State of Hamiltonian Operators. Open Access [Dissertation]
[img]
Vorschau

2004

Kaden, Svenja ; Potthoff, Jürgen (2004) Progressive stochastic processes and an application to the Itô integral. Stochastic Analysis and Applications 22 4 843-865 [Zeitschriftenartikel]

2003

Müller-Bahns, Michael (2003) Invariante Deformationsquantisierung und Quantenimpulsabbildungen. Open Access Mannheim [Dissertation]
[img]
Vorschau

2002

Deck, Thomas (2002) Continuous dependence on initial data for solutions of nonlinear stochastic evolution equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics 5 3 333-350 [Zeitschriftenartikel]

Deck, Thomas ; Gross, Leonard (2002) Hankel operators over complex manifolds. Pacific Journal of Mathematics 205 1 43-97 [Zeitschriftenartikel]

Deck, Thomas ; Kruse, Susanne (2002) Parabolic differential equations with Hölder continuous and unbounded coefficients. Acta Applicandae Mathematicae 74 1 71-91 [Zeitschriftenartikel]

Da Prato, Giuseppe (2002) Stochastic partial differential equations and applications. New York, NY [Buch]

Deck, Thomas ; Kruse, Susanne ; Potthoff, Jürgen ; Watanabe, Hisao (2002) White noise approach to stochastic partial differential equations. In: Stochastic Partial Differential Equations and Applications 2002 New York, NY [u.a.] [Konferenzveröffentlichung]

2000

Potthoff, Jürgen (2000) On differential operators in white noise analysis. Acta Applicandae Mathematicae 63 1/3 333-347 [Zeitschriftenartikel]

Potthoff, Jürgen ; Smajlović, E. (2000) On Donsker's delta function in white noise analysis. In: Mathematical Physics and Stochastic Analysis : Essays in Honour of Ludwig Streit 2000 Singapore [u.a.] [Konferenzveröffentlichung]

1999

Deck, Thomas ; Vage, Gjermund ; Potthoff, Jürgen ; Watanabe, Hisao (1999) Stability of solutions of parabolic PDE's with random drift and viscosity limit. Applied Mathematics & Optimization 40 3 393-406 [Zeitschriftenartikel]

1998

Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen ; Vage, Gjermund (1998) Explicit strong solutions of SPDE's with applications to non-linear filtering. Acta Applicandae Mathematicae 51 2 215-242 [Zeitschriftenartikel]

Potthoff, Jürgen ; Vage, Gjermund ; Watanabe, Hisao (1998) Generalized solutions of linear parabolic stochastic partial differential equations. Applied Mathematics & Optimization 38 1 95-107 [Zeitschriftenartikel]

Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen ; Streit, Ludwig (1998) Nonlinear evolution equations with gradient coupled noise. Letters in Mathematical Physics : LMP 43 3 267-278 [Zeitschriftenartikel]

Deck, Thomas ; Potthoff, Jürgen (1998) On a class of stochastic partial differential equations related to turbulent transport. Probability Theory and Related Fields 111 1 101-122 [Zeitschriftenartikel]

1997

Deck, Thomas ; Potthoff, Jürgen ; Vage, Gjermund (1997) A review of white noise analysis from a probabilistic standpoint. Acta Applicandae Mathematicae 48 1 91-112 [Zeitschriftenartikel]

Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen (1997) A white noise approach to a class of non-linear stochastic heat equations. Journal of Functional Analysis 146 2 382-415 [Zeitschriftenartikel]

1996

Kondratiev, Yuri G. ; Leukert, Peter ; Potthoff, Jürgen ; Streit, Ludwig ; Westerkamp, Werner (1996) Generalized functionals on Gaussian spaces-the characterization theorem revisited. Journal of Functional Analysis 141 2 301-318 [Zeitschriftenartikel]

Potthoff, Jürgen ; Sundar, Padmanabhan (1996) Law of large numbers and central limit theorem for Donsker's delta function of diffusions I. Potential Analysis 5 5 487-504 [Zeitschriftenartikel]

Benth, Fred Espen ; Potthoff, Jürgen (1996) On the Martingale Property for Generalized Stochastic Processes. Stochastics and Stochastics Reports 58 3/4 349-367 [Zeitschriftenartikel]

Diese Liste wurde am Sat Feb 16 21:51:41 2019 CET automatisch erstellt.